# SDR CALA2018102702176

- Difficulty date: October 22, 2018
- Submitted: October 27, 2018
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 112,387 hours, 17,448 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T51051
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 287 RBL 52 TO RBL 54 FLOORBEAM UPPER CHORD CORRODED. CABIN STA 287 BETWEEN RBL 25'' TO RBL 88'' REPAIRED PER SRM 33-00- 51 REPAIR 1 FIG 201.
